# SDR GLBA20100914F

- Difficulty date: September 14, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 32,520 hours, 43,018 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 12943004521
- Part serial: UE153
- Condition: Cracked
- Location: Emergency Exit
- Part time: 32,520 hours, 43,018 cycles
- Component: Door
- Component part number: 12943004521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A CRACK IN THE 6A EMERGENCY EXIT DOOR SKIN, LOWER FWD RADIUS, 1" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO 10-1900-52-006.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
